# SDR CAL960286

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: ALK70151
- Condition: Leaking
- Location: Lt Elevator
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 967 - NRT - THE SYSTEM NR 3 HYDRAULIC ELEVATOR OFF LIGHT ILLUMINATED AFTER GEAR WAS EXTENDED ON FINAL APPROACH TO NRT.  THE HYDRAULIC QUANTITY INDICATED 5.2 GALLONS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEAK AT LEFT INBOARD ELEVATOR SUPPLY LINE.  A NEW TUBE SECTION WAS MANUFACTURED AND A PERMASWAGE REPAIR WAS PERFORMED IAW GMM 10-799-78.  THE SYSTEM NR 3 HYDRAULIC RESERVOIR WAS SERVICED TO FULL AND LEAK CHECKS WERE GOOD.  (M)
